# SDR REXA2015083100845

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,970 hours, 10,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EMER FLASHLIGHT RED LED LIGHT NOT BLINKING.  R & R FLASHLIGHT BATTERY PACK IAW AMM 25­61­00.  OPERATIONS TESTED GOOD.
